Advances in Pure Mathematics

Volume 9, Issue 6 (June 2019)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.50  Citations  h5-index & Ranking

The Study of the Polignac Numbers

HTML  Download Download as PDF (Size: 354KB)  PP. 551-554  
DOI: 10.4236/apm.2019.96027    1,038 Downloads   1,909 Views  



In this paper we give an algorithm for polignac numbers. That algorithm is also the base of the proof of the de Polignac's conjecture. The examples of the application present algorithm for twin, cousin, and sexy primes are included.

Share and Cite:

Czopik, J. (2019) The Study of the Polignac Numbers. Advances in Pure Mathematics, 9, 551-554. doi: 10.4236/apm.2019.96027.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.